# SDR 2000UALA00630

- Difficulty date: October 27, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N362UA
- Make and model: Boeing 737322
- Aircraft serial: 24455
- Aircraft time: 35,338 hours, 20,674 cycles
- Engine: Ge CFM56*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CAN NOT BE MAINTAINED.  *S/D*  FOUND FAILED CAPTAINS ALTIMETER.  REPLACED CAPTAINS ALTIMETER.
